Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Oncological Medicine
Volume 2012 (2012), Article ID 276385, 2 pages
http://dx.doi.org/10.1155/2012/276385
Case Report

Arterial Emboli Complicating Cisplatin Therapy

Division of Cancer Medicine, Ninewells Hospital and Medical School, University of Dundee, Dundee DD1 9SY, UK

Received 27 November 2011; Accepted 25 December 2011

Academic Editors: G. Di Vagno and C. Gennatas

Copyright © 2012 Campbell D. Tait and Elaine M. Rankin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We report three cases of arterial emboli in patients with lung cancer treated with cisplatin chemotherapy. All three patients were managed without surgical intervention but subsequent oncological treatment was complicated by the sequelae of arterial emboli. We discuss the issues surrounding these patients and the importance of identifying patients at risk of arterial embolic phenomena with cisplatin treatment.